Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Erratum to ``On the uniform convergence of quasiconformal mappings''


Author: Bruce Palka
Journal: Trans. Amer. Math. Soc. 200 (1974), 445-445
MSC: Primary 30A60
Original Article: Trans. Amer. Math. Soc. 184 (1973), 137-152.
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A60

Retrieve articles in all journals with MSC: 30A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-74-99996-6
PII: S 0002-9947(74)99996-6
Article copyright: © Copyright 1974 American Mathematical Society